# SDR DALA1020060942

- Difficulty date: August 19, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 56,178 hours, 42,607 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE FWD ESCAPE PATH LIGHTING TO BE INOPERATIVE. MX REPLACED THE POWER SUPPLY AND THE F/A EMERGENCY LIGHT SWITCH.  AN OPS TEST WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
